# SDR YENA2025120101131

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N2027J
- Make and model: Airbus A321-271NX
- Aircraft serial: 09121
- Aircraft time: 18,029 hours, 4,983 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079020BA
- Part serial: 1951603
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1817, JFK-POS. (ETOPS) (AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO JFK) WHILE CLIMBING AIRCRAFT WOULD NOT PRESSURISE, NO PRECEDURE ON 2RM, AIR RETURN; PER TSM TASK 21-31-00-810-8090A. ACCOMPLISHED WIRING CHECK PER AMM 21-31-51. OPS CHECK NORMAL. NO FAULTS/MSGS NOTED. OK FOR CONT SVC
